# SDR AALA20140902010

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 72,779 hours, 38,298 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME & FAIRING AT STATION YV280 TRAILING TIP OF AFT END OF VERTICAL HAS DAMAGE TO RADOME MOUNTING RING.  ACCOMPLISHED REPAIR IAW EA MD80-55-036387.
